# SDR CALA2017092403315

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 42,862 hours, 13,916 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE D-RING COMING LOOSE. SECURED L2 DOOR SLIDE D-RING WITH STRING.
